# SDR UALA2009010200015

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 37,039 hours, 10,336 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON SEAT 39J IS INOP.  FOUND HARNESS DISCONNECTED AT OUTBOARD END, SECURED CONNECTOR, OPS CHECK OKAY.
